# SDR AALA20140626004

- Difficulty date: June 19, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 64,881 hours, 10,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000671567
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FLIGHT DECK DOOR FAILED TO ILLUMINATE.  REPLACED EXIT SIGN.  OPERATIONS CHECKED NORMAL.
